[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Urgent Answers Needed- High BG

Thanks for your insights.  Turned out to be bad insulin - two bottles in a 
row.  Scary.  Read about it on the IP.

As for the Propulsid, my endo took me off it a few months ago, because he'd 
heard that, one of the side effects was 'death' [his word] - guess there's 
something somewhere about that.  The Reglan seems to work fine too - 
although I wish I'd tried it sooner as it costs 5% [yup 5] of the cost of 
Propulsid.   Since I'm living on Disability Insurance the difference is 
night and day.  Is one of the side effects of Reglan depression?  I have a 
history of it and would really like to know.

Thanks again.


>. Even though
>you take Reglan, this is not a guarantee your stomach is emptying properly.
>Did you have a gastric emptying test once you were on Reglan. I took Reglan
>as well but it bummed me out so much I can't take it.  Have you tried a
>dual bolus. I find that works well for me>. Just 5mg of Propulcid wworks 
>well for me. 1/2 a 10
>mg tab. Andy
>A Bender, M. D.
>email @ redacted>

Get Your Private, Free E-mail from MSN Hotmail at http://www.hotmail.com

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml